# SDR AALA201806179002

- Difficulty date: June 14, 2018
- Submitted: June 17, 2018
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 32,710 hours, 12,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY POWER SUPPLY UNIT 12WL BATTERY INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT (12WL) BATTERY PER AMM 33-55-00. SYSTEM OPERATIONS CHECKS GOOD.
